A nonextensive statistics approach for Langmuir waves in relativistic plasmas

Manakin: DSpace XMLUI Project v2

A nonextensive statistics approach for Langmuir waves in relativistic plasmas

Cómo citar
Cómo citar

A nonextensive statistics approach for Langmuir waves in relativistic plasmas

.
Copiar
Título: A nonextensive statistics approach for Langmuir waves in relativistic plasmas
Autor: Muñoz, V.
Resumen: The nonextensive statistics formalism proposed by Tsallis has found many applications in systems with memory effects, long range spatial correlations, and in general whenever the phase space has fractal or multi-fractal structure. These features may appear naturally in turbulent or non-neutral plasmas. In fact, the equilibrium distribution functions which maximize the nonextensive entropy strongly resemble the non-Maxwellian particle distribution functions observed in space and laboratory and turbulent pure electron plasmas. In this article we apply the Tsallis entropy formalism to the problem of longitudinal oscillations in a proton-electron plasma. In particular, we study the equilibrium distribution function and the dispersion relation of longitudinal oscillations in a relativistic plasma, finding interesting differences with the nonrelativistic treatment.
URI: http://www.captura.uchile.cl/handle/2250/6047
Fecha: 2006
Cita del item: NONLINEAR PROCESSES IN GEOPHYSICS Volume: 13 Issue: 2 Pages: 237-241 Published: 2006


Archivos vinculados

Formato: Nombre: Tamaño: Descripción: Ver
PDF
Munoz_V.pdf
150.6Kb
Abrir / Descargar

El ítem tiene asociados los siguientes archivos de licencia:

Este ítem aparece en la(s) siguiente(s) colección(ones)